Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 925209, 26 pages
http://dx.doi.org/10.1155/2015/925209
Research Article

On Approximate Controllability of Second-Order Neutral Partial Stochastic Functional Integrodifferential Inclusions with Infinite Delay and Impulsive Effects

Department of Mathematics, Hexi University, Zhangye, Gansu 734000, China

Received 20 January 2015; Revised 16 April 2015; Accepted 19 April 2015

Academic Editor: Mark A. McKibben

Copyright © 2015 Zuomao Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zuomao Yan, “On Approximate Controllability of Second-Order Neutral Partial Stochastic Functional Integrodifferential Inclusions with Infinite Delay and Impulsive Effects,” Journal of Function Spaces, vol. 2015, Article ID 925209, 26 pages, 2015. https://doi.org/10.1155/2015/925209.